PuSH - Publikationsserver des Helmholtz Zentrums München

Convolution structure of the Bessel transform and the generalization of a theorem of Watson.

Integral Transform. Spec. Funct. 21, 319-326 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
For the Bessel integral transform (also called the Hankel transform), we derive Watson's theorem, generalizing the corresponding result for the Fourier-cosine-transform. Therefore, we derive numerous integral formulas for products of modified Bessel functions, which are necessary for the proof.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Bessel transform; Integral transforms; Convolution structure; Special functions
ISSN (print) / ISBN 1065-2469
e-ISSN 1476-8291
Quellenangaben Band: 21, Heft: 5, Seiten: 319-326 Artikelnummer: , Supplement: ,
Verlag Taylor & Francis
Begutachtungsstatus Peer reviewed